# SDR SIMA200313205

- Difficulty date: May 9, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Board
- Part number: 727712050
- Part serial: 21097
- Condition: Inoperative
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED THE OVERHEAD LIGHT AT 12C FLASHING OFF AND ON WITH A BURNING ELECTRICAL ODOR.  MAINTENANCE REMOVED AND REPLACED DIODE BOARD FOR THE PASSENGER SERVICE UNIT AT SEAT 12C IAW CMM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
